Special Issue "Recent Developments in Mathematical Finance"

A special issue of Mathematics (ISSN 2227-7390).

Deadline for manuscript submissions: closed (1 August 2018)

Special Issue Editor

Guest Editor
Prof. Dr. Indranil SenGupta

Department of Mathematics, North Dakota State University, NDSU Dept # 2750, Minard Hall 408, Fargo, North Dakota 58108-6050, USA
Website | E-Mail
Phone: +1 (701) 231-9544
Fax: +1 (701) 231-7598
Interests: mathematical finance; stochastic processes; mathematical modeling

Special Issue Information

Dear Colleagues,

Mathematical modelling in finance has continued to enjoy a strong interaction with research in stochastic processes. The goal of this Special Issue is to explore such interactions between stochastic processes and mathematical finance. We are inviting in various areas of financial mathematics and stochastic processes, such as (but not limited to): (1) modelling of financial and economic primitives (interest rates, asset prices, etc.); (2) modelling market behavior; (3) modelling market imperfections; (4) pricing of financial derivative securities; (5) hedging strategies; (6) numerical methods; (7) financial engineering; (8) portfolio analysis; (9) systemic risk and financial stability; and (10) dynamical and chaotic systems in finance.

Both theoretical and empirical research are welcomed, as are papers on emerging areas of mathematical finance and interdisciplinary topics.

Prof. Dr. Indranil SenGupta
Guest Editor

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Mathematics is an international peer-reviewed open access monthly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 850 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • Stochastic modeling
  • Mathematical finance
  • Mathematical modeling
  • Financial engineering
  • Portfolio analysis
  • Hedging strategies
  • Pricing of financial derivatives

Published Papers

There is no accepted submissions to this special issue at this moment.
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top